# SDR SWAA2023072573847

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 16) AFT CARGO STA 767 TO 787+6; RBL 23; WL 161; SPLASH SHIELD HAS CORROSION ON UPPER AND LOWER SURFACE.<[01] EVALUATED SHOELD NO ALLOAWBLE LIMITS FOUND IN SRM 53-60-15-1A-1;[02] REMOVED SHIELD I.A.W SRM 51-40-02-0G-0;[03] VERIFIED ITEMS 1;2;[04] VERIFIED REPLACEMENT SPLASH SHIELD TO BE CORRECT PN 146A8127-12 A TAG WN32591 IAW BOEING DWG NUMBER 146A0081 REV A;[05] VERIFIED STEP 4.;[06] LOCATED AND DRILLED PN 146A8127-12 IAW BOEING DWG #146A0081 REV-A;[07] VERIFIED STEP 4 AS RII.;[08] VERIFIED ITEM 6;[09] OK TO CIC AREA UNDER SHIELD;[10] APPLIED CIC IAW AMM TASK 51-21-91-620-802 APPLICATION TIME IS 2:00PM 11/JUL/2023;[11] VERIFIED ITEM 10;[12] OK TO INSTALL SHIELD;[13] BEGAN INSTALLATION OF FWD SHIELD IAW SRM 51-40-02-0G-0; DWG 146A0081 REV A  WORK PERFORMED BY NATHAN JAMES 36937;[14] VERIFIED STEP 13;[15] COMPLETED INSTALLING FWD SHIELD IAW SRM 51-40-02-0G-0 BOEING DWG 146A0081 REV A;[16] VERIFIED STEP 15. (RII);[17] JOB COMPLETED;[18] AUDIT C/W.
